, Volume 22, Issue 5, pp 610–615 | Cite as

Controllability in multivalued discrete processes

  • Vu Ngoc Phat


Operating System Artificial Intelligence System Theory Discrete Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Fam Khyu Shak, “Controllability in multivalued processes,” Differents. Uravn.,12, No. 3, 484–493 (1976).Google Scholar
  2. 2.
    Fam Khyu Shak, “Invariance and controllability in linear abstract processes,” Kibernetika, No. 3, 103–109 (1976).Google Scholar
  3. 3.
    B. N. Pshenichnyi and I. B. Medvedovskii, “On a general result in convex analysis,” Kibernetika, No. 1, 60–63 (1976).Google Scholar
  4. 4.
    B. N. Pshenichnyi and I. B. Medvedovskii, “Duality in optimal control problems of processes described by convex multivalued mappings, Kibernetika, No. 3, 105–111 (1977).Google Scholar
  5. 5.
    B. Claude, Topological Spaces, Uliver-Boyd, Edinburgh (1963).Google Scholar
  6. 6.
    Hoang Tuy, “On the foundation of the maximum principle, Acta Math. Vietnam.,1, No. 1, 104–126 (1976).Google Scholar
  7. 7.
    M. Saion (M. Sion), Certain General Theorems on Minimax [Russian translation], Fizmatgiz, Moscow (1963).Google Scholar
  8. 8.
    Vu Ngoc Phat, “Controllability of discrete time systems with nonconvex constrained controls,” Math. Operationsforsch. Ser. Optim., No. 3, 371–375 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Vu Ngoc Phat

There are no affiliations available

Personalised recommendations